# SDR HALA2018073000352

- Difficulty date: July 27, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 12,632 hours, 1,958 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Nr 6
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER LIFT OFF, BEFORE GEAR UP COMMAND WAS GIVEN, ECAM CAUTION FOR HOT BRAKES DISPLAYED, NR 6 BRAKE TEMP 315, ALL OTHER BRAKES LESS THAN 200. LEFT GEAR EXTENDED UNTIL NR 6 TEMP BELOW 300,THEN RETRACTED GEAR.  PUMPED BRAKES, NO BRAKE DRAG, OPS CHECKED GOOD, OK FOR SERVICE.
